Q. I have a headache and vomited after coughing excessively. Please help.

Answered by
Dr. Mohammed Shah Alam
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Apr 06, 2020

Hi, I am having having headache generally in the afternoon towards back side of head. Also having cough, today had a vomiting after excessive coughing, could not control it. Need some suggestions Gender: Male Age 24 Height 5 ft 10 inch Weight: 70

 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Dr. Mohammed Shah Alam

General Practitioner
# Hello,
If you have persistent headache specifically which you felt is your backside of the head , I would like to know the blood pressure of yours and additionally if you are on any medication for any illness.?

There are several reasons for the headache and the most common is with the stressor tension. Do you have any difficulties with your eyesight? Also sometimes irritation of nerve could end up aggravating the cough.

Kindly update me with your blood pressure from nearest health center or if you have the bp machine so that I can help you with the best possible treatment. For the time being, if you have NSAIDs( 650 mg paracetamol ) can take after the meal to decrease the headache with Pan 20( PPI -PANTROPAZOLE 20 mg two times a day)

Note:Additionally, if you have a cough , sneeze and fever don't forget to contact us or the nearest center for covid 19 identification.

Was this answer helpful?

 | 

 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

 
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Does vomiting sensation after unprotected intercourse mean pregnancy?

Query: Hi, I had unprotected intercourse with my partner a month back. I did not ejaculate inside her. Later to be sure, she did a home pregnancy test after 21 days, it came negative. Since yesterday, she is having vomiting sensation, not able to eat anything, light stomach cramps and light fever. She did ...  Read Full »

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »

Can vomiting cause eye pain and bruising?

Query: Hello doctor, My friend started vomiting last night and I noticed that his eyelids were red and bruised. Is there something else besides the vomiting that could have caused the bruised eyelids?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.